Alert archive / Georgia / Special Weather Statements in 2020

Special Weather Statement, NWS Atlanta, GA

August 10, 2020Floyd County, Polk County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 10, 2020, 4:01 PM EDT for Floyd County, Polk County, Georgia. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 10, 2020, 4:01 PM EDT (20:01 UTC)
Expired
Aug 10, 2020, 4:45 PM EDT
In force
44 min
Issued by
NWS Atlanta, GA
Hail
0.75 in
Wind
40

Counties Floyd County, GA, Polk County, GA

The radar

The Atlanta radar (KFFC), 85 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2020-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 797 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2020-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
797 J/kg
Mixed-layer CIN
-113 J/kg
Mixed-layer LCL
1165 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

605 
WWUS82 KFFC 102001
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
401 PM EDT Mon Aug 10 2020
 
GAZ011-019-020-030-031-041-102045-
Chattooga GA-Polk GA-Haralson GA-Bartow GA-Paulding GA-Floyd GA-
401 PM EDT Mon Aug 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHATTOOGA...POLK...
NORTHEASTERN HARALSON...SOUTHWESTERN BARTOW...WESTERN PAULDING AND
SOUTHERN FLOYD COUNTIES UNTIL 445 PM EDT...

At 401 PM EDT...a line of strong thunderstorms was along a line
extending from near Waterhouse to near Yorkville...and moving south
at 20 mph.

  HAZARD...Winds up to 40 mph...up to penny sized hail...frequent 
           lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects. Heavy rain may cause temporary 
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Rome, Cedartown, Rockmart, Euharlee, Aragon, Cave Spring, Braswell,
Taylorsville, Yorkville, Fish Creek, Etna, Lindale, Eubank Lake,
Antioch, Van Wert, Seney, Draketown, Felton and Coosa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3434 8547 3422 8496 3378 8489 3380 8497
      3380 8500 3381 8501 3381 8505 3378 8505
      3398 8540
TIME...MOT...LOC 2001Z 354DEG 18KT 3425 8544 3394 8493 

HAIL...0.75IN
WIND...40MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 10, 3:35 PM EDT, 26 minutes earlier.

Area forecast discussion, Aug 10, 3:35 PM EDT, 26 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
335 PM EDT Mon Aug 10 2020

.SHORT TERM /Tonight through Tuesday Night/...

Numerous showers and thunderstorms are ongoing across the forecast
area, and will continue through the remainder of the afternoon and
evening. Clearing skies this morning and early afternoon allowed for
quick diurnal heating and rapid destabilization, with SBCAPE values
reaching into the 2500-3500 J/kg range. A line of thunderstorms
associated with the shortwave embedded within the upper level NW
flow aloft continues to push southward, and has entered the northern
ATL metro area. This complex is expected to hold together through
the evening as it moves towards central Georgia. With greater than
originally anticipated across the forecast area, there is a chance
for several thunderstorms to become strong to severe. Damaging winds
will be the primary hazard with any severe thunderstorm that occur,
particularly in the vicinity of the shortwave disturbance. Locally
heavy rainfall, frequent lightning, and hail up to 1 inch in
diameter are also possible with any strong to severe thunderstorms
that occur. With calm winds and clearing skies during the
overnight hours, patchy fog and low stratus is possible in
locations over which heavy rain occurred this afternoon and
evening.

On Tuesday, shortwave energy should be positioned across central
Georgia. Sufficient moisture and instability will remain in place
across north Georgia for at least low-end chance PoPs. However, deep
moisture -- as indicated by dewpoints in the mid 70s and
precipitable water values over 2 inches -- in central Georgia
warrants continued high end chance to low end likely PoPs.
Considering weak steering flow and persistent convection, there is a
chance for some localized flooding concerns where heavier rain
remains for a  prolonged period. High temperatures on Tuesday are
expected to mainly range from the low to mid 90s. Combined with
ample moisture across the area, heat indices will range from 100 to
105 across much of the forecast area, but should remain just outside
of advisory criteria.

King

.LONG TERM /Wednesday through Monday/...

No major changes made to the extended forecast. All in all we are in
a typical summertime pattern with weak upper level flow and deep
layer moisture staying across the region. Expecting this pattern to
continue through the rest of the long term. The nature of the upper
flow will allow for weak short waves with abundant moisture to move
across the area and enhance diurnally driven precip chances through
the weekend. The daily convection should end shortly after the sun
goes down but there will be a few nights with precip continuing
through the midnight hour. With increased moisture and daytime highs
expected in the 90, heat indices in the 100 to 105 range can be
expected. Will keep a close eye on this as most days will come close
to heat advisory criteria through the beginning of next week.

01

&&

.AVIATION...
18Z Update...
Primarily VFR conditions are in place at all TAF sites as the
period begins, and in spite of some MVFR ceilings associated with
TSRA, should continue through the remainder of today. Scattered
TSRA is ongoing across the forecast area and is expected to
increase in coverage this afternoon as a line of storms in north
Georgia pushes south. A TEMPO group for TSRA is in place from
18-22Z, but will likely need to be extended in ensuing TAF
updates. Patchy fog and vsby restrictions are possible overnight
where heavy rain occurs, particularly in central Georgia near MCN.
While some gusty winds are expected with any TSRA that occurs,
the prevailing winds will remain W to NW through the period, at
5-8 kts this afternoon and 5 kts or less overnight.

//ATL Confidence...18Z Update...
Medium confidence on all elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  93  70  93 /  50  40  30  60
Atlanta         72  92  72  94 /  50  40  30  60
Blairsville     65  87  65  86 /  40  40  30  60
Cartersville    71  93  71  94 /  50  30  30  60
Columbus        73  93  73  96 /  50  50  30  70
Gainesville     71  91  71  91 /  40  30  30  60
Macon           72  94  72  94 /  50  50  50  60
Rome            71  94  71  95 /  40  30  20  60
Peachtree City  71  92  71  94 /  50  40  40  60
Vidalia         74  93  74  91 /  50  60  60  70

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...King
LONG TERM....01
AVIATION...King
Hazardous weather outlook, Aug 10, 4:15 AM EDT, 11 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
415 AM EDT Mon Aug 10 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-111000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
415 AM EDT Mon Aug 10 2020

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...Today and Tonight...

Scattered to numerous thunderstorms are expected over north and
central Georgia, most so this afternoon into tonight. A few storms
will be strong to severe with damaging winds, frequent lightning and
locally heavy rainfall.

Heat indices of 100 to 105 can be expected over central and portions
of north Georgia this afternoon. Those outside for prolonged
periods should make sure to take precautions from the heat.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Scattered to numerous thunderstorms are expected Tuesday through
Sunday. A few storms will be strong to severe with damaging winds,
frequent lightning and locally heavy rainfall.

Heat indices of 100 to 105 can be expected over central and portions
of north Georgia through the weekend. Tuesday and Wednesday will be
the hottest days with spotty heat indices of 105 to 110. Those outside
for prolonged periods should make sure to take precautions from the
heat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed severe
weather to the NWS while following all local, state, and CDC guidelines.

In the hours before

Special weather statement, Aug 10, 3:38 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
338 PM EDT Mon Aug 10 2020

GAZ038-039-051-102015-
Taliaferro GA-Wilkes GA-Oglethorpe GA-
338 PM EDT Mon Aug 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TALIAFERRO...WILKES
AND OGLETHORPE COUNTIES UNTIL 415 PM EDT...

At 337 PM EDT...a line of strong thunderstorms extended from Tignall
to Vesta, moving southeast at 30 mph.

  HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
           lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Washington, Tignall, Rayle, Jacksons Crossroads, Mallorysville,
Lundberg, Metasville, Floral Hill, Holliday Park, Aonia, Newtown,
Rocky Creek Fire Dept., Celeste, Philomath, Watson Mill Bridge State
Park, Vesta, Point Peter, Carters Grove and Ficklin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3366 8251 3365 8252 3364 8256 3365 8258
      3363 8258 3364 8259 3363 8261 3363 8262
      3362 8262 3361 8264 3369 8302 3370 8303
      3403 8308 3402 8305 3403 8304 3391 8270
      3377 8256 3364 8248
TIME...MOT...LOC 1937Z 326DEG 25KT 3389 8273 3396 8296

HAIL...0.75IN
WIND...40MPH
Special weather statement, Aug 10, 3:54 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
354 PM EDT Mon Aug 10 2020

GAZ042>044-053>057-102030-
Fayette GA-Douglas GA-Clayton GA-Coweta GA-Carroll GA-Spalding GA-
Henry GA-South Fulton GA-
354 PM EDT Mon Aug 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR FAYETTE...SOUTHWESTERN DOUGLAS...
CLAYTON...COWETA...SOUTHEASTERN CARROLL...NORTHWESTERN SPALDING...
WESTERN HENRY AND SOUTHERN SOUTH FULTON COUNTIES UNTIL 430 PM EDT...

At 353 PM EDT...a line of strong thunderstorms was along a line
extending from near Carrollton to near Cannongate and Riverdale,
moving southeast at 30 mph.

  HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
           lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Newnan, McDonough, Fayetteville, Jonesboro, Peachtree City,
Stockbridge, Union City, Riverdale, College Park, Fairburn, Hampton,
Tyrone, Morrow, Lovejoy, Palmetto, Senoia, Whitesburg, Brooks,
Sharpsburg and Turin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3335 8491 3325 8446 3349 8411 3362 8444
      3358 8464 3366 8496 3357 8499
TIME...MOT...LOC 1953Z 307DEG 26KT 3353 8493 3344 8466 3355 8447

HAIL...0.75IN
WIND...40MPH
Special weather statement, Aug 10, 3:55 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
355 PM EDT Mon Aug 10 2020

GAZ107-109-102030-
Dodge GA-Pulaski GA-
355 PM EDT Mon Aug 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DODGE AND
SOUTHEASTERN PULASKI COUNTIES UNTIL 430 PM EDT...

At 355 PM EDT...a strong thunderstorm was near Ocmulgee Banks, or
near Eastman...moving southeast at 15 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Eastman, Rhine, Chauncey, Union, Five Points, Gresston, Godwinsville
and Ocmulgee Banks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3205 8330 3208 8330 3209 8331 3209 8332
      3210 8332 3211 8335 3213 8336 3213 8337
      3219 8342 3232 8320 3209 8302 3195 8322
TIME...MOT...LOC 1955Z 326DEG 12KT 3219 8329

HAIL...0.25IN
WIND...50MPH
Special weather statement, Aug 10, 3:56 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
356 PM EDT Mon Aug 10 2020

GAZ049-059-060-102045-
Morgan GA-Putnam GA-Jasper GA-
356 PM EDT Mon Aug 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MORGAN...NORTHWESTERN
PUTNAM AND NORTHEASTERN JASPER COUNTIES UNTIL 445 PM EDT...

At 356 PM EDT...a strong thunderstorm was over Farrar, moving
southeast at 15 mph.

  HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
           lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Eatonton, Madison, Newborn, Shady Dale, Rock Eagle 4-H Center,
Central Georgia Experiment Stn, Farrar and Godfrey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3333 8341 3332 8367 3348 8368 3349 8367
      3350 8368 3352 8369 3357 8368 3361 8358
      3350 8334
TIME...MOT...LOC 1956Z 319DEG 13KT 3350 8361

HAIL...0.75IN
WIND...40MPH
Local storm report, Aug 10, 4:00 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
400 PM EDT MON AUG 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TSTM WND DMG     1 N DREW                34.22N  84.21W
08/10/2020                   FORSYTH            GA   PUBLIC

            A COUPLE OF TREES REPORTED DOWN ALONG BAYBERRY RD, WEST
            OF CUMMING, WITH SOME ISOLATED ROOF DAMAGE SUSTAINED.

&&

EVENT NUMBER FFC2001082

THIEM
Special weather statement, Aug 10, 4:01 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
401 PM EDT Mon Aug 10 2020

GAZ011-019-020-030-031-041-102045-
Chattooga GA-Polk GA-Haralson GA-Bartow GA-Paulding GA-Floyd GA-
401 PM EDT Mon Aug 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHATTOOGA...POLK...
NORTHEASTERN HARALSON...SOUTHWESTERN BARTOW...WESTERN PAULDING AND
SOUTHERN FLOYD COUNTIES UNTIL 445 PM EDT...

At 401 PM EDT...a line of strong thunderstorms was along a line
extending from near Waterhouse to near Yorkville...and moving south
at 20 mph.

  HAZARD...Winds up to 40 mph...up to penny sized hail...frequent
           lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Rome, Cedartown, Rockmart, Euharlee, Aragon, Cave Spring, Braswell,
Taylorsville, Yorkville, Fish Creek, Etna, Lindale, Eubank Lake,
Antioch, Van Wert, Seney, Draketown, Felton and Coosa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3434 8547 3422 8496 3378 8489 3380 8497
      3380 8500 3381 8501 3381 8505 3378 8505
      3398 8540
TIME...MOT...LOC 2001Z 354DEG 18KT 3425 8544 3394 8493

HAIL...0.75IN
WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 8:00 PM EDTSevere Thunderstorm WarningFFCTaliaferro, Warren30 min
Aug 9, 8:25 PM EDTSpecial Weather StatementFFCFayette35 min
Aug 9, 8:35 PM EDTSpecial Weather StatementFFCDeKalb, Newton, Rockdale, Walton25 min
Aug 9, 8:38 PM EDTSpecial Weather StatementFFCOconee37 min
Aug 9, 8:39 PM EDTSevere Thunderstorm WarningFFCHancock, Taliaferro, Warren17 min
Aug 9, 8:51 PM EDTSpecial Weather StatementFFCMorgan24 min
Aug 9, 8:56 PM EDTSevere Thunderstorm WarningFFCMorgan, Newton, Walton34 min
Aug 9, 9:04 PM EDTSevere Thunderstorm WarningFFCWalton41 min
Aug 9, 9:11 PM EDTSpecial Weather StatementFFCButts, Coweta, Fayette, Lamar, Meriwether, Pike and 1 more49 min
Aug 9, 9:25 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Newton, Putnam, Walton35 min
Aug 9, 9:56 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Putnam34 min
Aug 9, 10:01 PM EDTSpecial Weather StatementFFCButts, Jasper, Spalding44 min
Aug 9, 10:38 PM EDTSpecial Weather StatementFFCJasper37 min
Aug 9, 10:55 PM EDTSpecial Weather StatementFFCTaliaferro35 min
Aug 9, 11:06 PM EDTSpecial Weather StatementFFCJones24 min
Aug 9, 11:12 PM EDTSpecial Weather StatementFFCUpson33 min
Aug 9, 11:28 PM EDTSpecial Weather StatementFFCBibb, Jones, Monroe47 min
Aug 10, 12:07 AM EDTSpecial Weather StatementFFCDooly23 min
Aug 10, 12:13 AM EDTSpecial Weather StatementFFCBibb, Crawford32 min
Aug 10, 12:45 AM EDTSpecial Weather StatementFFCDooly30 min
Aug 10, 1:14 AM EDTSpecial Weather StatementFFCUpson31 min
Aug 10, 1:43 AM EDTSpecial Weather StatementFFCCrisp32 min
Aug 10, 1:45 AM EDTSpecial Weather StatementFFCUpson30 min
Aug 10, 1:07 PM EDTSpecial Weather StatementFFCFannin, Gilmer, Gordon, Murray, Union, Whitfield38 min
Aug 10, 1:11 PM EDTSevere Thunderstorm WarningFFCMurray, Whitfield34 min
Aug 10, 1:32 PM EDTSpecial Weather StatementFFCHall28 min
Aug 10, 1:40 PM EDTSpecial Weather StatementFFCGilmer, Gordon50 min
Aug 10, 2:01 PM EDTSpecial Weather StatementFFCMacon, Schley29 min
Aug 10, 2:10 PM EDTSpecial Weather StatementFFCBanks, Chattooga, Dawson, Hall, Lumpkin, Pickens and 1 more50 min
Aug 10, 2:31 PM EDTSpecial Weather StatementFFCButts, Lamar, Spalding44 min
Aug 10, 2:33 PM EDTSpecial Weather StatementFFCSumter42 min
Aug 10, 2:39 PM EDTSpecial Weather StatementFFCBartow, Cherokee, Forsyth51 min
Aug 10, 2:54 PM EDTSevere Thunderstorm WarningFFCCherokee, Cobb, DeKalb, Forsyth, Fulton, Gwinnett and 1 more51 min
Aug 10, 2:57 PM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Dade, Walker33 min
Aug 10, 3:07 PM EDTSpecial Weather StatementFFCGreene53 min
Aug 10, 3:09 PM EDTSpecial Weather StatementFFCButts, Lamar, Newton51 min
Aug 10, 3:13 PM EDTSpecial Weather StatementFFCSumter47 min
Aug 10, 3:16 PM EDTSpecial Weather StatementFFCClayton, Rockdale44 min
Aug 10, 3:17 PM EDTSpecial Weather StatementFFCMorgan, Walton43 min
Aug 10, 3:18 PM EDTSpecial Weather StatementFFCPulaski27 min
Aug 10, 3:19 PM EDTSpecial Weather StatementFFCTelfair41 min
Aug 10, 3:22 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Taliaferro38 min
Aug 10, 3:22 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton, Henry, Rockdale38 min
Aug 10, 3:30 PM EDTSpecial Weather StatementFFCWilcox30 min
Aug 10, 3:38 PM EDTSpecial Weather StatementFFCWilkes37 min
Aug 10, 3:45 PM EDTSevere Thunderstorm WarningFFCMonroe45 min
Aug 10, 3:46 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Newton, Rockdale44 min
Aug 10, 3:54 PM EDTSpecial Weather StatementFFCClayton, Coweta, Fayette36 min
Aug 10, 3:55 PM EDTSpecial Weather StatementFFCDodge35 min
Aug 10, 3:56 PM EDTSpecial Weather StatementFFCMorgan49 min
Aug 10, 4:08 PM EDTSpecial Weather StatementFFCWebster37 min
Aug 10, 4:16 PM EDTSpecial Weather StatementFFCLaurens29 min
Aug 10, 4:26 PM EDTSpecial Weather StatementFFCJasper, Jones, Morgan, Newton, Putnam49 min
Aug 10, 4:44 PM EDTSpecial Weather StatementFFCTalbot31 min
Aug 10, 4:46 PM EDTSpecial Weather StatementFFCCrawford29 min
Aug 10, 4:48 PM EDTSevere Thunderstorm WarningFFCTalbot42 min
Aug 10, 4:51 PM EDTSpecial Weather StatementFFCLaurens24 min
Aug 10, 4:53 PM EDTSpecial Weather StatementFFCBaldwin, Glascock, Hancock37 min
Aug 10, 5:07 PM EDTSevere Thunderstorm WarningFFCBibb, Houston, Jones, Twiggs, Wilkinson38 min
Aug 10, 5:11 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard, Meriwether, Troup20 min
Aug 10, 5:14 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee46 min
Aug 10, 5:17 PM EDTSpecial Weather StatementFFCCrawford43 min
Aug 10, 5:21 PM EDTSpecial Weather StatementFFCHarris24 min
Aug 10, 5:23 PM EDTSpecial Weather StatementFFCGlascock, Jefferson, Washington, Wilkinson37 min
Aug 10, 5:29 PM EDTSevere Thunderstorm WarningFFCTwiggs, Wilkinson31 min
Aug 10, 5:37 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether38 min
Aug 10, 5:40 PM EDTSpecial Weather StatementFFCTroup35 min
Aug 10, 5:42 PM EDTSevere Thunderstorm WarningFFCJohnson, Washington48 min
Aug 10, 5:47 PM EDTSpecial Weather StatementFFCEmanuel, Johnson, Treutlen43 min
Aug 10, 5:53 PM EDTSpecial Weather StatementFFCBibb, Crawford, Peach, Twiggs, Wilkinson37 min
Aug 10, 5:58 PM EDTSevere Thunderstorm WarningFFCMeriwether, Troup30 min
Aug 10, 6:00 PM EDTSpecial Weather StatementFFCChattahoochee45 min
Aug 10, 6:16 PM EDTSpecial Weather StatementFFCBleckley, Emanuel, Houston, Johnson, Laurens, Treutlen44 min

Nearby

Special Weather Statements in Georgia, 2020Every special weather statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.